Über schwach hyperzentrale Ringe
Rendiconti del Seminario Matematico della Università di Padova, Volume 44 (1970), pp. 399-409.
@article{RSMUP_1970__44__399_0,
     author = {Streb, Walter},
     title = {\"Uber schwach hyperzentrale {Ringe}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {399--409},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {44},
     year = {1970},
     mrnumber = {299637},
     zbl = {0238.16025},
     language = {de},
     url = {http://archive.numdam.org/item/RSMUP_1970__44__399_0/}
}
TY  - JOUR
AU  - Streb, Walter
TI  - Über schwach hyperzentrale Ringe
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1970
SP  - 399
EP  - 409
VL  - 44
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1970__44__399_0/
LA  - de
ID  - RSMUP_1970__44__399_0
ER  - 
%0 Journal Article
%A Streb, Walter
%T Über schwach hyperzentrale Ringe
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1970
%P 399-409
%V 44
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1970__44__399_0/
%G de
%F RSMUP_1970__44__399_0
Streb, Walter. Über schwach hyperzentrale Ringe. Rendiconti del Seminario Matematico della Università di Padova, Volume 44 (1970), pp. 399-409. http://archive.numdam.org/item/RSMUP_1970__44__399_0/

[1] Jennings, S.A.: Central chains of ideals in an associative ring. Duke Mathematical Journal, vol. 9 (1942), S. 341-355. | Zbl

[2] Jennings, S.A.: On rings whose associated Lie rings are nilpotent. Bulletin of the American Mathematical Society, vol. 53 (1947), S. 593-597. | Zbl